Show simple item record

dc.creatorChandra Tripathy, Binodes
dc.creatorPaul, Sudiptaes
dc.creatorRam Das, Nandaes
dc.date2013-12-01
dc.date.accessioned2025-10-06T15:04:57Z
dc.date.available2025-10-06T15:04:57Z
dc.identifierhttps://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1303
dc.identifier10.4067/S0716-09172013000400005
dc.identifier.urihttps://revistaschilenas.uchile.cl/handle/2250/255473
dc.descriptionIn this paper we establish two common fixed point theorems in fuzzy 2-metric spaces. These theorems are generalizations of the Banach Contraction mapping principle and the Kannan's fixed point theorem respectively in fuzzy 2-metric spaces.es
dc.formatapplication/pdf
dc.languagespa
dc.publisherUniversidad Católica del Norte.en
dc.relationhttps://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1303/1015
dc.rightsCopyright (c) 2013 Proyecciones. Journal of Mathematicsen
dc.sourceProyecciones (Antofagasta); Vol. 32 No. 4 (2013); 359-375en
dc.sourceProyecciones. Revista de Matemática; Vol. 32 Núm. 4 (2013); 359-375es
dc.source0717-6279
dc.source10.22199/issn.0717-6279-2013
dc.titleBanach's and Kannan's fixed point results in fuzzy 2-metric spaceses
dc.typeinfo:eu-repo/semantics/article
dc.typeinfo:eu-repo/semantics/publishedVersion


This item appears in the following Collection(s)

Show simple item record